# SDR USAA2012061800008

- Difficulty date: June 10, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 6,035 hours, 40,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834U69
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - STABILIZING STRAP ON FLOORBEAM IS BROKEN IN TWO PIECES AT BS 328, WL 200, RBL 33.75.  REPLACED FLOORBEAM STABILIZING STRAP AT BS 328, WL 200, RBL 33.75 IAW B737-400 SRM 51-40-02-0G FIG 3.
